Literature: Shah,T., Darbyshire, I. & Matimele, H. (2018)

AuthorTitleJournal/publisherLiterature ref. no.
Shah,T., Darbyshire, I. & Matimele, H. (2018)Olinia chimanimani (Penaeaceae), a new species endemic to the Chimanimani Mountains of Mozambique and ZimbabweKew Bulletin 73(36) 1-71058

Species which refer to this work

Note that the process of capturing references from species to the literature and the reverse may be incomplete.

Species found: 1
Olinia chimanimani

Copyright: Mark Hyde, Bart Wursten, Petra Ballings and Meg Coates Palgrave, 2002-20

Hyde, M.A., Wursten, B.T., Ballings, P. & Coates Palgrave, M. (2020). Flora of Zimbabwe: Literature detail: Shah,T., Darbyshire, I. & Matimele, H. (2018)., retrieved 28 September 2020

Site software last modified: 26 December 2016 8:34pm (GMT +2)
Terms of use